Should medical help seeked for abdominal distension and high fever after sinus drainage?
User rating for this question
Posted Mon, 20 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Praveen 1 hour later
Brief Answer: He needs to be taken to ER as early as possible Detailed Answer: Hello. Motrin is analgesic/antipyretic medication. Since he has abdominal distension and high fever this can be due to the spread of infection from the sinus to rest of the body and sometimes to brain which is even more XXXXXXX He requires immediate medical attention and its better to take him to ER without delay. Is he is weak/lethargic/drowsy? Is he passing gas/stools? Keep me posted. He will get well soon.
Follow-up: Should medical help seeked for abdominal distension and high fever after sinus drainage? 24 minutes later
He doesnt seem to be weak. Not as playful as usual. Just had some small bunny poo a fee minutes ago and a little gas right as i was changing him.
Answered by Dr. Praveen 16 minutes later
Brief Answer: I would suggest you to consult a Pediatrician Detailed Answer: High fever, inactivity with abdominal distension definitely needs medical attention.Sinus infection and associated cough needs to be treated adequately to prevent further complications. Immediate consultation with paediatrician is a must if not an ER. Thanks.
Follow-up: Should medical help seeked for abdominal distension and high fever after sinus drainage? 25 minutes later
He was just up jumping around laughing and playing with his uncle. So inactivity isnt that bad.
Answered by Dr. Praveen 9 minutes later
Brief Answer: High fever is a sign of active infection Detailed Answer: Thanks for writing back. In the presence of.sinus drainage high fever is a sign of active infection. Motrin might reduce fever but leaves infection untreated.He needs to be put on antibiotics. Children are pretty active.Activity reduces when the situation is very serious.This doesn't really mean that the treatment can be delayed. Hope I have clarified your doubt.